# SDR 2006UALA01771

- Difficulty date: September 14, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 21,894 hours, 8,044 cycles
- Engine: Iae V2527A5
- Engine time: 39,722 hours, 14,184 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 1 ENGINE AUTO SHUT DOWN ON APPROACH.  POST FLIGHT SHOWS FUEL CTL FAULT.  PERFORMED TROUBLE SHOOTING.  DID NOT FIND FAULT CODE.  FOUND CHANNEL (A) CANNON PLUG TO FMU, LOOSE NOT COMPLETELY INSERTED INTO CONNECTOR.  REPLACED FMU.  ACCOMPLISHED POWER ASSURANCE RUN ON NR 1 ENGINE.  PARAMETERS WITHIN LIMITS.  FMU CHANNEL A FAULT STARTED HITTING ON 9/6/06.  IN FLIGHT SHUT DOWN ON THE 14TH.  THE LOOSE CONNECTOR CAUSED CHANNEL "A" LOSS FOLLOW BY LOSS OF CHANNEL "B" OF THE FMU.  THE LOGIC FOR LOSS OF THE FMU IS TO FAILSAFE TO MINIMUM FLOW, THIS WILL BE VERIFIED WITH THE FLIGHT DATA AND FMU INVESTIGATION.
